# SDR CALA2022102702952

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311212220600
- Condition: Cracked
- Location: Rhs Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS FR 16 DOUBLE JOGGLE HOLES #8 CRACKED AT 2 O?CLOCK POSITION AND #D CRACKED AT 3 O?CLOCK POSITION. UMULATES 33,077 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM INSPECTION F THE LATEST REVISION OF EC 5311-02907. THERE AFTER REPEAT INSPE K PERFORMED BY VTMAE EMPLOYEE V934700. ACCUMULATES 33,077 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM INSPEC 1 OF THE LATEST REVISION OF ECRA 5311-02907. THERE AFTER REPEAT OR WORK PERFORMED BY VTMAE EMPLOYEE V934700. OF FR16 LHS HOLES #8, #D, #F, #7, #C AND #E PER PART 2 STEP 1 O CTION AT 4,800 FLIGHT CYCLE INTERVALS. REF VTMAE NR36352 FOR WOR TION OF FR16 LHS HOLES #8, #D, #F, #7, #C AND #E PER PART 2 STEP INSPECTION AT 4,800 FLIGHT CYCLE INTERVALS. REF VTMAE NR36352 F PERFORMED INTERIM REPAIR OF RHS FR 16 DOUBLE JOGGLE HOLES #8 AND PERFORMED INTERIM REPAIR OF RHS FR 16 DOUBLE JOGGLE HOLES #8, #D #D PER ECRA 5311-02907. ON OR BEFORE AIRCRAFT N474UA (4274) ACC AND #F PER ECRA 5311-02907. ON OR BEFORE AIRCRAFT N474UA (4274) ADD EMP:V934700 ADD EMP:V934700 CARRY APPROVED PER ECRA 5311-02907. ON OR BEFORE AIRCRAFT TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCUMULATES 33,077 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM INSPEC TION OF FR16 LHS HOLES #8, #D, #F, #7, #C AND #E PER PART 2 STEP 1 OF THE LATEST REVISION OF ECRA 5311-02907. THERE AFTER REPEAT INSPECTION AT 4,800 FLIGHT CYCLE INTERVALS. DIP 53-DIP ADD HOLE #F TO INTERIM REPAIR ACP''D. QC QC REVIEWED. INIT: 33,077 TAFC INIT WILL AUTO ITO TO RIR -5301 RIR: 4800 FC THEREAFTER....SN REPAIRED IAW ECRA 5311-02907 WITH
